# SDR CALA2025102010274

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 49,458 hours, 6,133 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sink
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SINK IN GALLEYSMELLS BAD G1 GALLEY BULK 116 NOTED SMELL IN SINK G1 GALLEY. RINSED WITH VINEGAR. OPS CHECK GOOD REF 38-31-00
